# SDR TSAA9753051

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND AFT CARGO COMPARTMENT FLOORBEAM ABOVE S26R AT FS 807 BENT AND CRACKED.  FABRICATED REPAIR ANGLE AND FILLER IAW B737 SRM'S 51-30-5, 51-30-6, AND 51-40-3.  REPAIRED IAW B737 SRM'S 51-40-3 AND 51-30-2.  FINISHED IAW SRM 51-10-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .071 INCH 7075T6 REPAIR ANGLE.  MATERIAL I.D. .063 7075T6 FILLER.  TIMCO NON-ROUTINE CARD NR 28433.  (X)
